# SDR SWAA2019011628120

- Difficulty date: December 11, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 34,634 hours, 23,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED AT BS 540, BETWEEN BL 0 TO RBL 25.  R&R SUPPORT IAW SRM & DWG.
